MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ENDOVIVE SAFETY PEG KIT; GASTROINTESTINAL TUBES WITH ENTERAL SPECIFIC CONNECTORS

BOSTON SCIENTIFIC CORPORATION ENDOVIVE SAFETY PEG KIT; GASTROINTESTINAL TUBES WITH ENTERAL SPECIFIC CONNECTORS
Model Number M00509000
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/05/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Block h6: imdrf device code a0401 captures the reportable event of loop wire broken.Imdrf impact code f2301 captures the reportable event of additional device required (hemostats) to grab the broken wire.
 
Event or Problem Description
It was reported to boston scientific corporation that an endovive safety peg kit pull method was used in the stomach during a percutaneous endoscopic gastrostomy (peg) placement procedure performed on (b)(6) 2026.During the procedure, after the nurse completed the cut site, the physician advanced the wire and passed the pull wire through the peg tube as usual.The peg was then pulled down through the esophagus and into the stomach.When attempting to pull the peg through the gastric wall and into the stomach, the looped pull wire at the tip of the peg broke.Using hemostats, the team was able to grasp the broken pull wire at the tip of the peg and successfully complete placement.There were no patient complications reported due to this event and the patient's condition at the conclusion of the procedure was reported to be fully recovered.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Block h6: imdrf device code a0401 captures the reportable event of loop wire broken.Imdrf impact code f2301 captures the reportable event of additional device required (hemostats) to grab the broken wire.Block h11: investigation results: the device was not returned for analysis and was reported to be placed in the patient; therefore, a technical analysis could not be performed.With all the available information, boston scientific concludes that the reported event of loop break could not be confirmed.The device was not returned for analysis because it was implanted.Without analysis of the actual device, there is a lack of objective evidence, or descriptive conditions of the event required to determine a probable root cause of the event.A review of the device history record (dhr) was performed.The review of the dhr identified that there were no process related non-conformances, scrap, or rework performed during the production that could explain the event.The reviews ensure each device meets specification prior to release for use.There is no indication the device manufacturing process contributed to the reported complaint.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of cause not established.

Brand Name
ENDOVIVE SAFETY PEG KIT
Common Device Name
GASTROINTESTINAL TUBES WITH ENTERAL SPECIFIC CONNECTORS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
500 commander shea boulevard
quincy MA 02171
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key24694408
Report Number3005099803-2026-01104
Device Sequence Number21343786
Product Code PIF
UDI-Device Identifier08714729880387
UDI-Public(01)08714729880387(17)280531(10)38599471
Combination Product (Y/N)Y
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K150679
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00509000
Device Catalogue NumberM00509000
Device Lot Number0038599471
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/05/2026
Supplement Date Received by Manufacturer04/07/2026
Initial Report FDA Received Date03/25/2026
Supplement Report FDA Received Date04/27/2026
Date Device Manufactured05/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown